# SDR DXTA2022101071860

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 5,783 hours, 4,534 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 4629001017
- Part serial: 0979
- Condition: Defective
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL YELLOW CAS: AT TOD AIRCRAFT SUSTAINED AN APPARENT FCE1 FAILURE. FLAPS FAIL, SWPS FAULT, PTTRIM BKP FAIL AMBER CAS MESSAGES DISPLAYED.  REPLACED #1 FCE P/N 462900-1017 S/N 0979 W/ REPAIRED UNIT P/N 462900-1017 S/N 0S71 IAW P-300 AMM CH 27-03-01-400-801-A  PERFORMED FLAPS SYSTEM RIGGING IAW P-300AMM CH 27-S0-00-820-801-A. PERFORMED ALL REQUIRED OPS CHECKS W/ SATISFACTORY RESULTS
